# SDR V0XR20190716001

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SYTATION BULKHEAD RT AFT LOWER WEB HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REPAIRED RT AFT LOWER WEB BY CUTTING DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-11-594 REV.A DATED 2011/04/27 AND IAW AMM 20-70-00, SRM 51-42-06, 51-42-02 AND NDTM 51-20-006.
